# SDR SIMA20171209002

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 33,064 hours, 28,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24710
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH AFT OVERWING EXIT LIGHTS INOP-C/A-REMOVED AND REPLACED #4 EMRG BATT IAW ENVOY MTX WC 33-700-17. OPC GOOD
